Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 331, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 28, 2008, 5:15 PM EDT for 5 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2008, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 28, 2008, 5:48 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 5:20 PM EDT | TSTM WND DMG | Alma, GA | THE LOCAL HEALTH DEPARTMENT BUILDING HAD ROOF DAMAGE WHICH CAUSED RAIN WATER TO FLOOD PORTIONS OF THE BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 282115
SVRJAX
GAC001-005-161-229-299-282200-
/O.NEW.KJAX.SV.W.0331.080728T2115Z-080728T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT MON JUL 28 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
SOUTHWESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
BACON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 600 PM EDT
* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF ALMA TO ALMA...
AND MOVING NORTHEAST AT 5 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALMA BY 600 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3174 8254 3174 8232 3166 8221 3152 8218
3141 8242 3149 8256 3160 8263
TIME...MOT...LOC 2115Z 246DEG 3KT 3159 8260 3148 8245
$$
CARROLL3 follow-up statements
000
WWUS52 KJAX 282131
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT MON JUL 28 2008
GAC161-299-282140-
/O.CAN.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
WARE GA-JEFF DAVIS GA-
530 PM EDT MON JUL 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFF DAVIS AND
EXTREME NORTHERN WARE COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3166 8221 3152 8218 3147 8235 3149 8256
3160 8263 3167 8252 3168 8233
TIME...MOT...LOC 2130Z 246DEG 3KT 3160 8259 3149 8244
$$
GAC001-005-229-282200-
/O.CON.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
PIERCE GA-APPLING GA-BACON GA-
530 PM EDT MON JUL 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BACON...SOUTHERN APPLING AND EXTREME NORTHERN PIERCE COUNTIES...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ALMA TO
ALMA...MOVING NORTHEAST AT 5 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW LACY AND ALMA BY 600 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3166 8221 3152 8218 3147 8235 3149 8256
3160 8263 3167 8252 3168 8233
TIME...MOT...LOC 2130Z 246DEG 3KT 3160 8259 3149 8244
$$
CARROLL000
WWUS52 KJAX 282138
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT MON JUL 28 2008
GAC001-005-229-282200-
/O.CON.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
PIERCE GA-APPLING GA-BACON GA-
537 PM EDT MON JUL 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN BACON...SOUTHERN APPLING AND EXTREME NORTHERN PIERCE
COUNTIES...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF ALMA TO ALMA...MOVING NORTHEAST
AT 3 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3166 8221 3152 8218 3149 8234 3153 8249
3158 8247 3164 8238 3167 8231
TIME...MOT...LOC 2137Z 246DEG 3KT 3160 8258 3149 8243
$$
CARROLL000
WWUS52 KJAX 282148
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT MON JUL 28 2008
GAC001-005-229-282158-
/O.CAN.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
PIERCE GA-APPLING GA-BACON GA-
548 PM EDT MON JUL 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACON...SOUTHERN
APPLING AND EXTREME NORTHERN PIERCE COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3166 8221 3152 8218 3149 8234 3153 8249
3158 8247 3164 8238 3167 8231
TIME...MOT...LOC 2148Z 246DEG 3KT 3160 8257 3149 8242
$$
CARROLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:00 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 28, 2:00 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 PM EDT MON JUL 28 2008 ...HEAVY RAINFALL FOR NE FL THIS WEEK... .SHORT TERM...A LARGE RIDGE WILL CONTINUE TO HOLD FIRM ACROSS THE CENTRAL CONUS ALLOWING A SERIES OF WEAK SHORT WAVE TROUGHS TO CARVE OUT MEAN TROUGHING ACROSS THE SE REGION THROUGH THU. DEEP TROPICAL MOISTURE WITH PWATS OVER 2 INCHES WILL LINGER OVER FL PER LIGHT WSW STEERING FLOW STREAMING OVER THE CWA FROM THE GOMEX. NO MAJOR CHANGES HAVE BEEN MADE TO THE ONGOING FORECAST WITH LIKELY RAIN CHANCES EACH AFTN ACROSS THE FL PENINSULA...WITH HIGH END CHANCE ACROSS OUR FL ZONES. ALTHO PREVAILING WSW FLOW WILL KICK THE WEST COAST SEABREEZE INLAND FIRST...STILL EXPECT FLOW WILL BE LIGHT ENOUGH THROUGH MID WEEK TO SUPPORT A LATE AFTN EAST COAST SEA BREEZE AND SEA BREEZE MERGER NEAR THE I-95 CORRIDOR. STEAMY MORNINGS WILL YIELD TO WARM DAYS WITH THE HIGHEST TEMPS OVER OUR GA ZONES WHERE SLIGHTLY DRIER AIR WILL RESIDE. THE MAIN CONVECTIVE CONCERNS WILL BE PERIODS OF HEAVY RAINFALL AND WET DOWNBURST WINDS. AS PREVIOUS SHIFT NOTED...MAY NEED TO ADDRESS FLOOD WATCHES MID WEEK IF HEAVY RAINS TRAIN OVER THE SAME AREAS OVER THE NEXT FEW DAYS. NOTE THAT GNV AND OUR GA SITES HAVE ANNUAL DEFICITS OF OVER 5-7 INCHES FOR THE YEAR... HOPEFULLY SOME OF OUR ANNUAL DEFICITS WILL BE LESSONED THIS WEEK. ELSEWHERE...AREA OF LOW PRESSURE SOUTH OF THE FL PANHANDLE IS FORECAST TO SLOWLY RETROGRADE THROUGH THE WEEK. .LONG TERM...THU NIGHT THROUGH SAT A DEEPER AND STRONGER TROUGH DIGS ACROSS THE EASTERN CONUS WHICH WILL LIKELY ENHANCE CONVECTION ACROSS THE AREA THROUGH THE PERIOD. WILL CONTINUE WITH HIGH END POPS EACH AFTN WITH TEMPS NEAR CLIMO WITH MAXES IN THE LOW 90S AND MINS IN THE LOW 70S. && .AVIATION...HAVE KNOCKED TSTMS VSBYS DOWN 1 OR 2 MILES BASED ON HIGH PWATS FROM THE 12Z SOUNDING. OTHERWISE...LITTLE CHANGE TO ONGOING TAF PACKAGE WITH TSTMS DEVELOPING ON THE GULF COAST AND MOVING ACROSS THE MAINLAND. && .MARINE...STILL ANTICIPATE SMALL CRAFT CAUTION CRITERIA LATER IN THE WEEK AS GRADIENT INCREASES BETWEEN HIGH PRESSURE TO THE S AND THE LOW PRESSURE TROF TO THE N. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 93 73 92 / 20 40 20 40 SSI 76 89 76 89 / 20 40 20 30 JAX 75 89 74 90 / 30 50 20 50 SGJ 75 87 74 87 / 40 50 30 50 GNV 73 88 74 87 / 40 70 40 70 OCF 73 88 73 87 / 30 70 40 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/CARROLL/WALKER
Hazardous weather outlook, Jul 28, 11:14 AM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1114 AM EDT MON JUL 28 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1114 AM EDT MON JUL 28 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA TODAY... SLOW MOVING THUNDERSTORMS WILL DEVELOP ALONG THE I-75 CORRIDOR OF INLAND NORTHEAST FLORIDA BY EARLY AFTERNOON AND TRACK SLOWLY TOWARD THE NORTHEAST THIS AFTERNOON. SLOW MOVEMENT WILL LEAD TO LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR IN SOME LOCATIONS. DRIER AIR OVER SOUTHEAST GEORGIA WILL LIMIT THE COVERAGE OF AFTERNOON CONVECTION...BUT INCREASE THE CHANCE OF STRONG GUSTY WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. MINOR FLOODING OF POOR DRAINAGE AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LOCALLY HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS IS EXPECTED THROUGH MUCH OF THE WEEK...MAINLY ACROSS NORTHEAST FLORIDA. MINOR FLOODING OF POOR DRAINAGE AREAS WILL REMAIN THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA AND TO RELAY ANY LOCAL FLOODING REPORTS TO LOCAL LAW ENFORCEMENT OFFICIALS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE
In the hours before
Special weather statement, Jul 28, 4:02 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 402 PM EDT MON JUL 28 2008 GAZ149-163-282045- ATKINSON-CLINCH- 402 PM EDT MON JUL 28 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN CLINCH AND SOUTHERN ATKINSON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF PEARSON...MOVING EAST AT 9 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND PEARSON...COGDELL AND AXSON THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Jul 28, 4:25 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 425 PM EDT MON JUL 28 2008 GAZ133>135-282115- APPLING-BACON-JEFF DAVIS- 425 PM EDT MON JUL 28 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN APPLING...SOUTHERN JEFF DAVIS AND BACON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF ALMA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW LACY AND ALMA THROUGH 515 PM EDT. ANOTHER THUNDERSTORM NEAR ABOUT 8 MILES NORTHEAST OF NEW LACY WILL MOVE SOUTHEAST AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Jul 28, 4:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 430 PM EDT MON JUL 28 2008 GAZ153-154-165-166-282100- COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN- 430 PM EDT MON JUL 28 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CAMDEN AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF WAVERLY...OR 7 MILES NORTH OF WOODBINE...MOVING NORTHEAST AT 13 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY...HARRIETTS BLUFF...DOVER BLUFF AND BRUNSWICK THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Jul 28, 4:49 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 449 PM EDT MON JUL 28 2008 GAZ132-134-150-282115- BACON-COFFEE-WARE- 449 PM EDT MON JUL 28 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME NORTHWESTERN WARE...EASTERN COFFEE AND SOUTHWESTERN BACON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 449 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHEAST OF NICHOLLS...OR 7 MILES SOUTH OF ALMA...MOVING NORTHEAST AT 6 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NICHOLLS THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Jul 28, 5:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT MON JUL 28 2008 GAZ136-152-153-282130- BRANTLEY-INLAND GLYNN-WAYNE- 500 PM EDT MON JUL 28 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN BRANTLEY...SOUTHEASTERN WAYNE AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF THALMANN...OR 13 MILES SOUTH OF GARDI...MOVING NORTHEAST AT 9 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THALMANN...MOUNT PLEASANT...GARDI...EVERETT AND BROADHURST THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Jul 28, 5:05 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 505 PM EDT MON JUL 28 2008 FLZ038-282145- FLAGLER- 505 PM EDT MON JUL 28 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN FLAGLER COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT... AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER FLAGLER BEACH...MOVING NORTHEAST AT 6 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FLAGLER BEACH...BUNNELL AND PALM COAST THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 43 min |
| Jul 28, 5:15 PM EDT | Areal Flood Advisory | JAX | Bacon | 60 min |
| Jul 28, 5:35 PM EDT | Areal Flood Advisory | JAX | Wayne | 55 min |
| Jul 28, 5:57 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Pierce, Wayne | 63 min |
| Jul 28, 7:12 PM EDT | Areal Flood Advisory | JAX | Wayne | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.